Does high sugar level cause excessive sweting?
User rating for this question
My father was recently hospitalised for high bp and Sugar.After hospitalisation for a week ,he is now discahrged and is on tablets for BP and insulin for Sugar.His Sugar level is around 170 .He suddenly wakes up at night and starts sweating a lot.is it because his sugar level .Please clarify. Thanks XXXX
Posted Tue, 31 Dec 2013 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 5 hours later
Brief Answer: Hi Detailed Answer: Hi Thanks for posting your query on XXXXXXX Sweating usually happens due to low blood sugar. It seems that your father's dose for insulin may be high at night. You may check the blood sugar levels at night time, when he is sweating. After confirming that the blood sugars dip during night time fasting, we can make some changes in his diet too. Thus I think that he may need a correction of doses. You will need to consult his doctor about it. Hope it helps. Let me know if you have any doubts. Dr Vaishalee
People also viewed
- Does concerta cause spitting spit
- Is weight gain a side effect of stribild?
- Oxy elite pro causing cough
- Does asacol cause high sugar levels
- Does ambien cause high sugar levels
- Does depo provera cause high sugar levels
- Death caused by metoprolol overdose
- Is sneezing a side effect of simvastatin?
- Deaths caused by oxy elite pro
- Is sore throat a side effect of solaraze?
- Does overdose of restyl cause death
- Is dry mouth a side effect of somatropin?
- Does high sugar level cause excessive sweting
- Causes of high sugar levels
- Is chest pain a side effect of tecfidera?